... Also my problem
plpl' I have seen just about the same amount of people say what a fantastic medications as the one that also commented and this is because we all have a different makeup.But I know when you first start it you can pretty much count on being out of it the next day for at least a week it takes time for your system to adjust to this and many other medications that are similar. Best to give it a try like your doctor wants and know that you may be groggy the next day and a few days but with luck it could be the one for you. Chuck1957
Mirtazipine worked extremely well for me. Quite the miracle drug. It starts working straight away so you know if it is right for you in a short period of time rather than waiting weeks/months only to find it hasn't worked. I got a great nights sleep after first dose, depressive and suicidal episodes greatly reduced in frequency.
Anecdotally, I would like to add; I had different reactions to different manufacturers. I was on 15mg tablets made by Medreich and they were excellent. I was then given the actavis brand and they didn't work. I also let both brands melt in my mouth in the first dose, the Medreich brand had no taste at all, completley bland and pallatable. The actavis had a bitter taste and numbed my mouth and tounge. So, they say that generics should all be the same, my taste buds and experience beg to differ.
Branded mirtazipine, in the form of Zispin Soltabs should be considered if you can't get Medreich, they are fairly priced and even available on the NHS if you make the request to your GP/Pharmacist/Insurance provider.
Side effects are really very tolerable, only weight gain, comforting sedation and dry mouth in 99.9% of cases. They are also very safe in overdose. Great, modern, medication in my experience.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 9 Feb 2014 • 1 answer
Posted 23 Jul 2014 • 2 answers
Mirtazapine - I have been taking this for one week and today I felt weepy and had suicidal thoughts?
Posted 25 Oct 2015 • 0 answers
Mirtazapine - Hi guys,I was on 40mg Seroxat for over 10 years but felt it had stopped working,my gp?
Posted 19 Jun 2016 • 0 answers